# SDR SWAA2023032721128

- Difficulty date: March 27, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N8604K
- Make and model: Boeing 737-8H4
- Aircraft serial: 39883
- Aircraft time: 36,747 hours, 16,757 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING EXIT EMERGENCY LIGHTS INOP<[01] R&R R/H OVERWING EXIT EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-00.
